# SDR CALA2023122203717

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746037800600
- Condition: Unknown
- Location: Lh Wing Slat #3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-06-3-6001) L/H WING SLAT #3 O/B SKIN L/E DOT 43-002 ().
